# SDR 2002F00264

- Difficulty date: November 27, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- System (JASC): 3200 · Landing Gear System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LANDING GEAR OVERRIDE SWITCH USED TO RETRACT GEAR AFTER TAKEOFF.  LUBED TELEFLEX CABLE, OPS CHECKS GOOD.  (M)
